Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 7 > No. 1

 
   

Nonlinear Differential Equations with “Maxima”: Parametric Stability in Terms of two Measures

PP: 41-48
Author(s)
Martin J. Bohner, Atanaska T. Georgieva, Snezhana G. Hristova,
Abstract
This paper investigates parametric stability for nonlinear differential equations with “maxima”. Several sufficient conditions for parametric stability as well as uniform parametric stability are obtained based on the Razumikhin method. Two different types of Lyapunov functions have been applied. A comparison with scalar ordinary differential equations is offered.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved